# SDR AALA202407155553

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 63,397 hours, 38,130 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Condition: Odor
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ELECTRICAL BURNING SMELL ON DECENT. "COND" PAGE SHOWS FAN IN AMBER OVER COCKPIT. REMOVED AND REPLACED #1 CABIN RECIRCULATION FAN (15HG) PER AMM 21-21-51.
